Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 936340, 8 pages
http://dx.doi.org/10.1155/2015/936340
Research Article

Decision Rules Acquisition for Inconsistent Disjunctive Set-Valued Ordered Decision Information Systems

School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 4 January 2015; Accepted 11 March 2015

Academic Editor: Wanquan Liu

Copyright © 2015 Hongkai Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongkai Wang, Yanyong Guan, Jilin Huang, and Jianting Shen, “Decision Rules Acquisition for Inconsistent Disjunctive Set-Valued Ordered Decision Information Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 936340, 8 pages, 2015. https://doi.org/10.1155/2015/936340.